Sign in to follow this  
bigmouth

Hello Everyone

Recommended Posts

Hi I'm new here. Initiate me now. Later I will ask about my healing tattoo which seems to be causing an allergic reaction.

18838374_1690614617618744_1332295311_o.jpg

Share this post


Link to post
Share on other sites

This piece is 3 weeks old. My artist advised me to put on propionate clobestasol after 3 days and that's what I did.  At first it was healing normally but after week number 2, I started to notice that it is becoming itchy and the red ink started to have these little bumps. You'll see this in the picture. The other tattoo that I got was a pure black one and it did not have this kind fd reaction. These two are my first tattoos that's why I am bothered with the reaction of my skin to the red ink. Will this allergic reaction be cured by taking antihistamines cause I do not want to have a removal. :(

Share this post


Link to post
Share on other sites

I took oral antihistamine for 3 days and the bumps on the red ink disappeared. The tattoo is peeling again and the skin around it developed red patches. It is still itchy and is sensitive sensitive to water and soap. Is this going wrong?

19022022_1703132323033640_812382426_n.jpg

Edited by bigmouth

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this